# SDR GTIA20120831479

- Difficulty date: August 31, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 25,634 hours, 10,973 cycles
- Engine: Iae V2533A5
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR PASSENGER DOOR ASSIST CYLINDER PSI 1000.  SERVICED RT DOOR WITH NITROGEN TO REQUIRED LEVEL IAW AMM 52-10-00-614-001-A LEAK CHECKED OK AT THIS TIME.
